Juraj Foldes, Publications

  1. (with Nathan Glatt-Holtz, Geordie Richards, Enrique Thomann)
    Ergodic and Mixing Properties of The Boussinesq Equations with a Degenerate Random Forcing, preprint pdf

  2. (with Peter Polacik)
    Equilibria with a nontrial nodal set and the dynamics of parabolic equations on symmetric domains, preprint pdf

  3. On Serrin's symmetry result in nonsmooth domains and its applications, Adv. Differential Equations 18 (2013), no. 5-6, 523–548, pdf

  4. (with Peter Polacik)
    On asymptotically symmetric parabolic equations, Netw. Heterog. Media 7 (2012), no. 4, 673–689, pdf

  5. Counter-example for Liouville theorems for indefinite problems on half spaces, Acta Math. Univ. Comenian. (N.S.) 81 (2012), no. 1, 105-116 pdf

  6. (with Joseph Crivelli, Peter Kim, Joanna Wares)
    A mathematical model for cell cycle-specific cancer virotherapy, J. Biol. Dyn. 6 (2012), Suppl. 1, 104-120 pdf

  7. Liouville theorems, a priori estimates, and blow-up rates for solutions of indefinite superlinear parabolic problems, Czechoslovak Math. J. 61(136) (2011), no. 1, 169-198 pdf

  8. Symmetry of positive solutions of asymptotically symmetric parabolic problems on R^N, J. Dynam. Differential Equations 23 (2011), no. 1, 45-69 pdf

  9. (with Peter Polacik)
    Convergence to a steady state for asymptotically autonomous semilinear heat equation on R^N, J. Differential Equations 251 (2011), no. 7, 1903-1922 pdf

  10. On symmetry properties of parabolic equations in bounded domains, J. Differential Equations 250 (2011), no. 12, 4236-4261 pdf

  11. (with Peter Polacik)
    On cooperative parabolic systems: Harnack inequalities and asymptotic symmetry, Disc. Cont. Dynamical Systems 25 (2009), no. 1, 133-157 pdf
Connect With Us: